gastroenterologist-icon
Acidity problem
I have acidity problem and some time pain in right side down of chest also have Kidney stone both side. I take too many medicine but not feel good then use. Please suggest what I do.
107 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi... Looks like you have gastritis with gerd which will explain your chest symptoms. We need to evaluate you for kidney stones. But to my experience most of my patients improve with medication.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.